# SDR HEEA0016156

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032305127
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM FRAME CRACKED.
